Estimation of a rational expectations model of the term structure
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Singleton, Kenneth J, 1980. "Expectations Models of the Term Structure and Implied Variance Bounds," Journal of Political Economy, University of Chicago Press, vol. 88(6), pages 1159-76, December.
- Thomas J. Sargent, 1978.
"A note on maximum likelihood estimation of the rational expectations model of the term structure,"
26, Federal Reserve Bank of Minneapolis.
- Sargent, Thomas J., 1979. "A note on maximum likelihood estimation of the rational expectations model of the term structure," Journal of Monetary Economics, Elsevier, vol. 5(1), pages 133-143, January.
- Shiller, Robert J, 1979. "The Volatility of Long-Term Interest Rates and Expectations Models of the Term Structure," Journal of Political Economy, University of Chicago Press, vol. 87(6), pages 1190-1219, December.
- Lucas, Robert Jr, 1976. "Econometric policy evaluation: A critique," Carnegie-Rochester Conference Series on Public Policy, Elsevier, vol. 1(1), pages 19-46, January.
When requesting a correction, please mention this item's handle: RePEc:eee:empfin:v:8:y:2001:i:5:p:639-668. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.